# SDR RAIA00611034

- Difficulty date: November 22, 2006
- Submitted: November 24, 2006
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 17,657 hours, 16,946 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Power Supply
- Component: Power Supply
- Component part number: RPSB1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3563 -PIT - EMERGENCY ESCAPE PATH LIGHTING AT ROWS 5 & 6 INOP.  MAINTENANCE RESECURED CONNECTOR ON EMERGENCY BATTERY POWER SUPPLY.  OPS CHECKED GOOD.
